Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: On eigenvalue multiplicity and the girth of a graph
Author(s): Rowlinson, Peter
Contact Email:
Keywords: Graph
Star complement
Issue Date: Nov-2011
Citation: Rowlinson P (2011) On eigenvalue multiplicity and the girth of a graph, Linear Algebra and Its Applications, 435 (10), pp. 2375-2381.
Abstract: Suppose that G is a connected graph of order n and girth g<n. Let k be the multiplicity of an eigenvalue μ of G. Sharp upper bounds for k are n-g+2 when μ∈{-1,0}, and n-g otherwise. The graphs attaining these bounds are described.
DOI Link:
Rights: Published in Linear Algebra and its Applications by Elsevier; Elsevier believes that individual authors should be able to distribute their accepted author manuscripts for their personal voluntary needs and interests, e.g. posting to their websites or their institution’s repository, e-mailing to colleagues. The Elsevier Policy is as follows: Authors retain the right to use the accepted author manuscript for personal use, internal institutional use and for permitted scholarly posting provided that these are not for purposes of commercial use or systematic distribution. An "accepted author manuscript" is the author’s version of the manuscript of an article that has been accepted for publication and which may include any author-incorporated changes suggested through the processes of submission processing, peer review, and editor-author communications.

Files in This Item:
File Description SizeFormat 
Girth4a.pdf256.87 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.